Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Burning red lumps with bruises on legs, thigh and knee. Suggest

Hi ive got 4 red lumps on inner thigh which surround a bruise, another lump above my knee at back and one on lower leg, since yesterday. The area feels like is burning rather than itching. Not sure what the cause it thinking it maybe an insect bite but ive been wearing trousers and im not allergic to bites. Any advice or suggestions would be appreciated.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
It looks like insect bite,
Another consideration can be recurrent furunculosis.
Apply some antibiotic cream, oral antibiotics will also be a good choice.

Dont worry its just a temporary condition, you will soon recover.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

If the condition persists even after the use of cream, please meet a dermatologist.
Thank you
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor